# SDR KBMA88766

- Difficulty date: July 31, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 3,183 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 31921001ND02
- Part serial: 613
- Condition: Stuck
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE IS STICKING.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
